It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board


Polycystic Ovary Syndrome (PCOS) Board Index


Hi,sorry you have not had not had any responses.

I have been on Metformin for a few months now,and for me,it absolutely DID get better.At first I had all the same symptoms as you,horrible diarrhea,and just felt nauseous all the time.Your body should eventually get used to it though and you will adjust.
I still have flare ups,but like you mentioned it is worse with certain foods.
For me it isn't fatty foods,but anything high carb or sugary. (my boyfriend made this peanut butter pie and I only had one slice and ended up on the toilet ALL NIGHT LONG!!)

I do still feel tired a lot,but mostly it's just right after I take the Metformin.So,since I'm on it twice a day,I try to take it in afternoon or evening to stave off the tiredness as long as I can.

I have lost ten pounds on it,and my periods have become regular again,so for me,that is somewhat of a success story.

I'm not trying to get pregnant though,so I can't really say about that.
Although you may want to also ask about Spironolactone too.
I have heard that it increases your fertility,and while I was on that alone I did get pregnant (but had a miscarriage).

If you do get pregnant while taking Spiro,you will need to stop taking it right away because it can feminize a male embryo.Hope this helps!





All times are GMT -7. The time now is 08:52 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!